# SDR HNAA0700243

- Difficulty date: October 18, 2007
- Submitted: October 20, 2007
- Operation: Air carrier
- Aircraft: N828EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- Aircraft time: 31,410 hours, 34,746 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 85711802005
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT HAND WING PANEL 522AT WAS FOUND TO HAVE PITTING DAMAGE FROM CORROSION.  REPLACED THE  PANEL WITH A NEW PART FROM STORES.
